# SDR FDEA201302090308

- Difficulty date: February 9, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N527FE
- Make and model: Doug MD-11F
- Aircraft serial: 48601
- Aircraft time: 53,086 hours, 9,552 cycles
- Engine: Pwa PW4462
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Skin
- Part number: ARB1668502
- Condition: Misrepaired
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RT WING NR 3 SLAT UPPER SURFACE AT XOS 514 MISREPAIRED.  REPAIRED IAW EA 1-5700- 163004 PART 1, STEP 2. REPAIR   CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 116.
